MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; HIP ACETABULAR CUP
Model Number 01.26.45.0050
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 march 2023.Lot: 124691: (b)(4) items manufactured and released on 19-dec-2012.Expiration date: 2017-nov-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event.Additional components involved: liner: versafitcup cc trio 01.26.3244stt flat pe liner ø 32 / e (k103352) lot: 124719: (b)(4) items manufactured and released on 14-jan-2013.Expiration date: 2017-nov-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event.Ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857) lot: 131737: (b)(4) items manufactured and released on 24-jun-2013.Expiration date: 2018-may-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event.Visual inspection performed by r&d project manager.From the analysis of the received components, it is possible to note the presence of bone tissue in the macrostructures of the shell.No other notable signs are visible.In the liner, inner surface wear can be noted, which is acceptable after almost 10 years from the primary surgery, considering also it is standard pe (uhmwpe).Moreover, some signs of damage are present on the liner rim due to the removal.Based on the information available, it is not possible to determine the root cause of the event.
 
Event or Problem Description
Revision performed 9 years and 5 months after the primary surgery due to cup loosening.It has been reported that, during the revision, signs of wear were detected on the liner.Head, liner and cup revised successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16591724
Report Number3005180920-2023-00174
Device Sequence Number4947617
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number01.26.45.0050
Device Catalogue Number01.26.45.0050
Device Lot Number124691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown